# SDR UALA2012122107311

- Difficulty date: December 19, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 54,361 hours, 15,300 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT L60 AT DOOR 3R IS INOP, NEED SLIGHT ASSY 564-0419.  EMERGENCY LIGHT ASSY AT DOOR 3R PER IPC, OPS CHECK GOOD.
